Using symmtrization techniques we prove comparison resulyts for solutions to nonlinear elliptic equations involving Hessian operators.

Brandolini, B., & Trombetti, C. (2007). Comparison results for Hessian equations via symmetrization. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 9(3), 561-575.

Comparison results for Hessian equations via symmetrization

Brandolini, B
;
2007

Abstract

Using symmtrization techniques we prove comparison resulyts for solutions to nonlinear elliptic equations involving Hessian operators.
Settore MAT/05 - Analisi Matematica
Brandolini, B., & Trombetti, C. (2007). Comparison results for Hessian equations via symmetrization. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 9(3), 561-575.
File in questo prodotto:
File Dimensione Formato  
JEMS(2007).pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 290.35 kB
Formato Adobe PDF
290.35 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494015
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 8
social impact